# SDR YENA2021021900108

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EC E21-021-01 FUSELAGE / CENTER FUSELAGE II / WING TO FUSELAGE FAIRING CENTER PANEL REAR RIB @ FR45 RH / CRACK - PERMANENT REPAIR.   MAJOR REPAIR.
